I need to apologize. I’ve been away for quite a while now and been out of the loop. And there’s a real good explanation for it, I promise.
I have been away from social media ever since I started a new project. I don’t go on Facebook anymore. I find that twitter is not my thing. And, I have been neglecting my WordPress blog.
I went to go into business in October of 2017 and went through the hurdles to get the thing up online and through that I found that I enjoyed creating the web presence more than I enjoyed the work I was going to be doing. Fortunately, a friend of mine (whom I met on through this blog) offered me an opportunity to build web pages with her and I jumped at the chance. I have been learning and studying ever since.
I’ve gotten so caught up in the whole thing that I have neglected my life. All I do is get up, put on the videos and study, study, practice and study some more. The good news is that I am getting that hang of it. I am learning three programming languages at once. It’s a little hectic, but because I took some programming classes back in college, I am having an easier time than I thought I would.
My friend is learning the design discipline and also taking the reins on the business side of things allowing me to focus on building my coding skills.
I feel good. I have something to live for. Something to wake up each day and say, “Thank you, Lord. I’m ready for this new day.”
I, again, want to apologize to all of you for being so slack with reading your blogs and seeing how exciting your lives are. I am still learning to organize my time. My Bipolar issues are still rearing their heads and forcing me to adjust – continously. What was once a good sleep schedule has devolved into a 12/12 thing and I can’t stand it. I try to go to sleep by 10 or 11 but then I stare at the ceiling until 1am. And the pills I am on are causing me to have very heavy, very vivid dreams and that is leaving me wore out when I wake up.
The psychiatrist helped wean me off of the Lithium but that meant putting me on Tegretol, which makes me have those dreams. I am so happy to be off of the Lithium because it damaged my kidneys. I failed to remember people telling me years ago that long-term lithium use causes kidney damage, so I just never considered getting off of it. Then I got a new psychiatrist and he immediately went to work to get me off of that medication. I can’t thank him enough. WbORD OF WARNING: If you are on Lithium – get off it as soon as you can. Kidney damage is not worth it. There are other drugs that can take the place of the lithium. Ask your psydoc to find an alternative.
So more good news. Since being off the lithium my extreme thirst has come down, my weight has come down, and the tremors haven’t been as severe. I assume that over the course of the next year I will see more side effects of the lithium to wane. Maybe I’ll even get back to my original weight of 184. That would be a blast!
Being that I am still in an adjustment phase with the programming schedule, I can (and will) begin to MAKE TIME to come out and see you guys. Thanks for having my back and checking in on me.
See you again soon.